# SDR DALA2017081006120

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 55,005 hours, 20,054 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flap Skew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, PRIOR TO PUTTING FLAPS OUT, NOTICED A SPLIT FLAP CONDITION.  FLAPS WOULD NOT MOVE WHEN HANDLE MOVED.  PREFORMED NO FLAP LANDING.  MAINTENANCE REPLACED THE NR 5 FLAP SKEW SENSOR IAW AMM 27-59.  REPLACED CONNECTOR D11822 IAW SWPM 20-61-11.  REACTIVATED THE T/E FLAP SYS IAW AMM 27-51. RAN FLAPS WITH HYD SYS A & B PRESSURE AND COMPLIED WITH FLAP SKEW FUNCTIONAL TEST, SYS OPS NORMAL.
